# SDR 070148

- Difficulty date: August 10, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42807
- Part serial: 731C
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL WHEEL NOT TURNING LIGHT ILLUMINATED AT 70 KNOTS. NO DRAG FROM WHEELS WAS NOTED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE AT LAS VEGAS.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED AND REPLACED ANTI-SKID CONTROL BOX IAW M/M 32-43-00.  OPERATIONAL CHECK NORMAL IAW MM 32-43-02, AIRCRAFT RETURNED TO SERVICE.
